MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BACTEC 9120, REMANUFACTURED; SYSTEM, BLOOD CULTURING

BECTON, DICKINSON & CO. (SPARKS) BD BACTEC 9120, REMANUFACTURED; SYSTEM, BLOOD CULTURING
Model Number 445702
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd bactec¿ 9120, remanufactured false positive results were obtained in rack c and d.There was no report of patient impact.The following information was provided by the initial reporter, translated from (b)(6) to english: the client has been claiming that rack c and d have been presenting some cases of false positives, to solve this problem we carry out calibrations of all racks as well as restoring factory defaults according to the manufacturer's manual procedure,.
 
Additional Manufacturer Narrative
Investigation summary: a false positive issue was reported on a bd bactec 9000 instrument (p/n 445702, s/n ub4292).The client had been claiming that rack c and d had had been presenting some cases of false positives, to solve this issue they carried out calibrations of all racks as well as restoring factory defaults according to the manufacturer¿s manual procedure, after they released the equipment for use.Review of the device history record is not required due to the age of the instrument.Service history record review revealed no previous complaints for this issue.Bd quality did not receive any returned parts or instrument for investigation.This complaint is an unconfirmed failure of a bd product.The root cause is unable to be determined.No new trends, risks, or hazards were identified as a result of the complaint.Bd quality will continue to closely monitor for trends associated with this failure.H3 other text : see h10.
 
Event or Problem Description
It was reported while using bd bactec¿ 9120, remanufactured false positive results were obtained in rack c and d.There was no report of patient impact.The following information was provided by the initial reporter, translated from portuguese to english: the client has been claiming that rack c and d have been presenting some cases of false positives, to solve this problem we carry out calibrations of all racks as well as restoring factory defaults according to the manufacturer's manual procedure,.

Brand Name
BD BACTEC 9120, REMANUFACTURED
Common Device Name
SYSTEM, BLOOD CULTURING
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
MDR Report Key11696069
Report Number1119779-2021-00680
Device Sequence Number19712988
Product Code MDB
UDI-Device Identifier00382904457020
UDI-Public00382904457020
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K922475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number445702
Device Catalogue Number445702
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1